×

Found 872 Documents (Results 1–100)

Direct and inverse theorems of the approximation of functions by algebraic polynomials and splines in the norms of the Sobolev space. (English. Russian original) Zbl 07644828

Russ. Math. 66, No. 6, 65-72 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 6, 79-86 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Weighted boundedness of Marcinkiewicz integral operators and related singular integral operators. (English) Zbl 1493.42016

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 167-193 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Investigation of operator models arising in viscoelasticity theory. (English. Russian original) Zbl 1494.45014

J. Math. Sci., New York 260, No. 4, 456-468 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 60-73 (2018).
MSC:  45N05 45K05 76A10
PDFBibTeX XMLCite
Full Text: DOI

Well-posedness and controllability of Kawahara equation in weighted Sobolev spaces. (English) Zbl 1466.35310

PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field